# SDR SIMA201024204

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 25,587 hours, 24,840 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Part serial: 08086780238
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FLIGHT 4215 THE FLIGHT ATTENDANT REPORTED SMELLING AN ELECTRICAL BURNING ODOR IN THE CABIN.  NO ODOR IN THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND GALLEY AREA LIGHT BALLAST VERY HOT.  REMOVED AND REPLACED BOTH GALLEY AREA LIGHT BALLAST IAW EMB 145 AMM 33-29-03.  THE OPERATIONAL TEST WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
